# SDR UALA2009020900425

- Difficulty date: February 8, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 28,795 hours, 3,624 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 8102044
- Condition: Faulty
- Location: Rt Ac Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTS RT PACK EICAS MSG & LIGHT ON, PACK FLOW READS FROM 300-1200.  REPLACED RT UPPER FCSOV AND RT PACK OP CHECK NORMAL.
